# SDR AUS20020576

- Difficulty date: February 25, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) NR 2 AIR CONDITIONING PACK FAILED. INVESTIGATION COULD FIND NO FAULT.
